# SDR SIMA20130522001

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,675 hours, 24,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN ENTRY DOOR WAS DIFFFICULT TO OPEN.  THE ACFT WAS REMOVED FROM SERVICE.  LUBICATED MAIN DOOR ACTUATING AND LOCKING MECHANISM ROLLERS IN REF TO AMM 52-18-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
